# SDR SWIA202164310

- Difficulty date: December 19, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FLOOR SILL FS310-FS349 IS EXFOLIATED NEEDS REPLACED.   (C CHECK RO 02-12-2022)   REMOVED AND REPLACED PAX DOOR FLOOR SILL ANGLE AT FS 310- FS 349 IAW CRJ 200 SRM 51-42-06, CRJ 200 SRM 51-42-21 AND DWG 601R31527 REV AM COMPLIED WITH TASK CARD 51-900-100--SKY
